Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ARV SIDE EFFECT
Mar 14, 2008

my friend is taking arv since 2006.nowdays his stomach is swelling as if there is gas inside. due to this he is not eating well. his weight is detoriating suffering from so many acne. i want to help him what should i do?

Response from Dr. Henry

Some HIV meds are linked to increased intra-abdominal fat while a range of HIV-linked and unlinked conditions can cause stomach/gas problems so the possible explanations are many. A good evaluation by his HIV specialist and/or a gastroenterologist can often help make a diagnosis and lead to a helpful intervention. KH



Previous
Anosmia
Next
Exercise vs wasting syndrome

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement